Moduli and representations of nonassociative topological compact rings
Matematičeskie zametki, Tome 39 (1986) no. 6, pp. 791-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_6_a1,
author = {A. M. Slin'ko},
title = {Moduli and representations of nonassociative topological compact rings},
journal = {Matemati\v{c}eskie zametki},
pages = {791--797},
year = {1986},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_6_a1/}
}
A. M. Slin'ko. Moduli and representations of nonassociative topological compact rings. Matematičeskie zametki, Tome 39 (1986) no. 6, pp. 791-797. http://geodesic.mathdoc.fr/item/MZM_1986_39_6_a1/